CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
An approximate ore-type result for tight Hamilton cycles in uniform hypergraphs 期刊论文
DISCRETE MATHEMATICS, 2017, 卷号: 340, 期号: 7, 页码: 1528-1534
Authors:  Tang, Yucong;  Yan, Guiying
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Cycle  Hamiltonian  Hypergraph  Ore-type  
An Ore-type condition for pancyclability 期刊论文
DISCRETE MATHEMATICS, 1999, 卷号: 206, 期号: 1-3, 页码: 139-144
Authors:  Favaron, O;  Flandrin, E;  Li, H;  Tian, F
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
graph  pancyclic  cyclable  
A degree condition for a graph to have [a,b]-factors 期刊论文
JOURNAL OF GRAPH THEORY, 1998, 卷号: 27, 期号: 1, 页码: 1-6
Authors:  Li, YJ;  Cai, MC
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
degree condition  [a,b]-factor  connected factor